| Model Number |
1025DS |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the provider who stated that the device was smoking and caught on fire.There was no report or evidence of illness, injury or medical treatment associated with the complaint.Devilbiss healthcare is in the process of requesting the unit be returned for evaluation and will file an update if additional information becomes available.
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.